Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On Norvas, Benicar. Swelling in gums. Replaced Norvas with Terazonin. Benicar not helping BP. Suggestions?

was on Norvas 5mg and 40mg Benicar for 5 years. Denist discovered gums swelling on Norvas. replaced with Terazonin 5 mg. made very dizzy so taking a 2mg around 9pm and 4mg when I wake 2 to 3 hrs. later. this does bring my bp down to around 135/78 in a.m. and feel great; however, no matter when I take the Benicar (usually 1/2 pill around 11am and the other half around 3pm.) b.p. contines to rise to 160 or 170/90-100 and heart races by late afternoon. Don t feel Benicar is helping very much. Any suggestions?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Diuretic - HydroChloroThiaZide (HCTZ) - are very helpful in such situations.
Discuss with your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor